# SDR CALA2025052304923

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 69,720 hours, 30,954 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1277
- Condition: Faulted
- Location: Nr 2
- Part time: 740,120 hours, 721,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT RETURN TO FIELD, CREW STATED ALL FAULTS STARTED TO OCCUR AT WHEELS OFF GROUND. FIRST FAULTS ON PFR INDICATE ELEC AC BUS 2 FAULT, ELEC DC BUS 2 FAULT, ELEC GEN 2 FAULT.ALSO ON PFR TOO MANY FAULTS TO LIST! REF TSM 24-20-00-810-813 . CHECKED AIRCRAFT WIRING FOR SHORT TO GROUND BETWEEN PINS A/T1 B/ T2 C/T3  OF IDG ABD PINS 1 2 3 OF CONTACTOR MODULE 30XN2 REF ASM 24-22-01. THESE WIRES CHECK GOOD. REF LP 4888914, GCU 2 HAS ALREADY BEEN REPLACED. NEXT STEP IN TSM 24-20-00-810-813-A IS TO REPLACE THE IDG. REMOVED ENGINE 2 IDG REF. AMM 24-21-51-000-010-A.   INSTALLED ON #2 ENGINE IDG UP TO INCLUDING STEPS A-M REF AMM 24-21-51-400-010-A.   VERIFIED PROPER INSTALL AND TORQUE OF #2 ENG IDG FEEDER CABLES REF AMM 24-21-51-400-010-A STEP M AND GMM 09-10-05.  REPLACED #2 IDG DISC SWITCH AND RELAY IDG DISC CTL 3XT AND #2 GCU, OP CKS GOOD WITH 3 ENG STARTS, REF TASK 24-20-00-810-807-A.
